Journal of Symbolic Logic

Relational structures constructible by quantifier free definable operations

Mor Doron and Saharon Shelah

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We consider the notion of bounded $m$-ary patch-width defined in [9], and its very close relative $m$-constructibility defined below. We show that the notions of $m$-constructibility all coincide for $m \geq$ 3, while 1-constructibility is a weaker notion. The same holds for bounded $m$-ary patch-width. The case $m =$ 2 is left open.

Article information

Source
J. Symbolic Logic, Volume 72, Issue 4 (2007), 1283-1298.

Dates
First available in Project Euclid: 18 February 2008

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1203350786

Digital Object Identifier
doi:10.2178/jsl/1203350786

Mathematical Reviews number (MathSciNet)
MR2371205

Zentralblatt MATH identifier
1130.03024

Citation

Shelah, Saharon; Doron, Mor. Relational structures constructible by quantifier free definable operations. J. Symbolic Logic 72 (2007), no. 4, 1283--1298. doi:10.2178/jsl/1203350786. https://projecteuclid.org/euclid.jsl/1203350786


Export citation